Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Muscle twitching due to Vitamin deficiency - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vitamins
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1715 Questions
User :   I have twitching/fluttering on my lower right abdomen, no pain not pregnant. Any thoughts?
Doctor :   Hi,
User :   hi
User :   my question is above
Doctor :   Since when do you the problem ?
User :   started off and on for above a week
Doctor :   ok, Are you on any medications ?
User :   no
Doctor :   ok, During what time of the day you experience the twitching ?
User :   all day and night off and on
User :   its doing it now
Doctor :   ok, do you feel numb in the affected area ?
User :   no
Doctor :   i consider this is due to weakness of the nerves
Doctor :   commonly due to deficiency of vitamins
User :   how do i make the twitching stop
Doctor :   specially Vit B12
Doctor :   take Multivitamin capsules containing Vit B 12
User :   my gallbladder is acting up - could it be related to that?
Doctor :   I didn't understand , Gall bladder is acting up ?
User :   i was on here last week with pain on my right side under my rib cage
User :   it is a constant pain/tenderness
Doctor :   ok,
User :   the doctor told me with the brief history I told him he said it was probably my gallbladder
Doctor :   ok,
User :   could the two be related?
Doctor :   Hav you confirmed the same by a scan ?
User :   no
Doctor :   No , could not be related to it ?
User :   ok just wondered since my side still hurts and I can feel the pain in the back too at times
Doctor :   you may need a USG scan for the same
User :   is that for the gallbladder?
Doctor :   yes,
User :   that has been hurting for months, is that normal for a gallbladder?
Doctor :   yes, it can present that way
User :   do you always have to have it removed or is there things I can to avoid that?
Doctor :   no , not always removed
User :   ok thank you
User :   unless you think of anything else i guess we are done
Doctor :   Antibiotics and hepatoprotectives can treat the gall bladder problems
User :   what is a hepatoprotectives
Doctor :   these are medicines which assist the liver and gall bladder functioning
User :   ok
User :   thank u
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor